# SDR DALA13003903312

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 27,776 hours, 3,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPCU TEST 14WL FAILED OPS CHECK. REPLACED BATTERY IAW AMM 33-51.
